# SDR DALA2022122788420

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 82,714 hours, 10,959 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Stuck
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR GUST LOCK STUCK IN HOUSING.   CLEANED & LUBED 4R DOOR GUST LOCK.
